gastroenterologist-icon
Regarding constipation
Hi Doctor I was having watery loose motion after having fish.I had medicine nflox tz and roko cap on friday and Saturday. After having these medicine I am not able to pass my stool on Saturday and Sunday got constipation. What should I do. Please help me. Can I have cremaffin plus
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Just wait to have the effect of medicine fade away.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.